# SDR DALA2023102308702

- Difficulty date: October 19, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 58,283 hours, 40,857 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB STA 636 AND X=50 AT CPAX. SUMMARY OF NRC 00396: CUSP WEB WAS REPAIRED PER B717 SRM 51-70-10 2R PROCEDURE 2 PAR 4. (LP #0025277)
